advertisement
Question
Posted by: Michelle | 2005/11/19

dry mouth

I am experiencing a very dry mouth, I have been taking trepeline for quite a while and recently my doctor increased the dosage to 50mg at night. I have also been put on the generic of losec, which I thought maybe was causing the dry mouth, because I have taken pariet and losec previously and it didnt cause a dry mouth. Can you help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Michelle,

Trepiline has well know anticholinergic actions and this often causes a dry mouth. Omepazole (losec) is also known to cause a dry mouth - The culprit may be any of the two or even both. I suggest discussing this with your prescriber. In the meantime try chewing sugar-free gum or sucking sugar-free sweets.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Joe | 2005/11/24

i ahve been taking nuzak and trepiline for my head aches and since then i notice that i have put on weight.....is this because of this medication

Reply to Joe

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement